# SDR SWAA2025091614140

- Difficulty date: September 13, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 26,927 hours, 13,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT INOPERATIVE.  REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 25-64-00; OPS CHECKED GOOD.
